# SDR MALA050306

- Difficulty date: March 28, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N110XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A110
- Aircraft time: 36,119 hours, 40,349 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 30/12 CYC CHECK IN BNA FOUND RIGHT LOWER HORIZONTAL STAB SKIN IS DENTED AND HAS BEEN REPAIRED IAW MESABA EO S55053.  DAMAGE IS 2.1 INCHES AFT OF FRONT SPAR AND 13.3 INCHES FROM I/B EOP.
